Number of the records: 1  

Convexity of hesitant fuzzy sets

  1. NázovConvexity of hesitant fuzzy sets
    Aut.údajeVladimír Janiš, Susana Montes ... [et al.]
    Autor Janiš Vladimír 1963- (1%) UMBFP10 - Katedra matematiky
    Spoluautori Montes Susana (49%)
    Renčová Magdaléna 1975- (50%)
    Zdroj.dok. Journal of Intelligent & Fuzzy Systems. Vol. 34, no. 4 (2018), pp. 2099-2102. - Amsterdam : IOS Press, 2018
    Kľúč.slová fuzzy množiny - fuzzy sets   konvexnosť - convexity   rough sets  
    Form.deskr.články - journal articles
    Jazyk dok.angličtina
    KrajinaHolandsko
    Systematika 51
    AnotáciaAbstract: We show that a definition of convexity based on the convexity of the score function does not guarantee preservation of convexity under intersections and provide a concept of convexity for hesitant fuzzy sets without this backdraw. We study the relationship between convex hesitant fuzzy sets and convex rough sets as their cuts
    Kategória publikačnej činnosti ADC
    Číslo archívnej kópie44974
    Katal.org.BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    Báza dátxpca - PUBLIKAČNÁ ČINNOSŤ
    OdkazyPERIODIKÁ-Súborný záznam periodika
    unrecognised

    unrecognised

Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.